# SDR A6WA201240129

- Difficulty date: December 18, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CHAFED 3 PLACES ON L/E.  REPAIRED RT INBD FLAP VANE L/E AT 3 PLACES ( INBD, CTR, OTBD) IAW REO 601R-57-52-004, REV C, SRM 51-42-13, SRM 51-40-11.
